# SDR ASOA201711135214

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 LOWER FRAME SEGMENT IS CORRODED BETWEEN STRINGERS 25 AND 27L.   REPAIRED THE FRAME IAW REO 670-53-21-799, REV A, AND EC/TC REO 670-53-21-799, REV A.
